# SDR 9713906302

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND  FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 35H TO 42H.  RECONNECTED ELECTRICAL WIRES, OPERATIONAL CHECK GOOD.
